# SDR SWAA95287

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21338
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Module
- Part number: 693735732
- Condition: Malfunctioned
- Location: Lt/Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THRUST REVERSER ISOLATION VALVE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING.  REPLACED BOTH ISOLATION PRESSURE SWITCHES AND T/R ISOLATION MODULE.  LEAK AND OPS CHECKED NORMAL PER BOEING MM.
